A delimitation of the support of optimal designs for Kiefer's phi_p-class of criteria

Abstract : The paper extends the result of Harman and Pronzato [Stat. \& Prob. Lett., 77:90--94, 2007], which corresponds to p=0, to all strictly concave criteria in Kiefer's phi_p-class. Let xi be any design on a compact set X C R^m with a nonsingular information matrix M(xi), and let delta be the maximum of the directional derivative F_phi_p(xi,x) over all x in X. We show that any support point x_* of a phi_p-optimal design satisfies the inequality F_phi_p(xi,x_*) >= h_p[M(xi),delta], where the bound h_p[Mb(xi),delta] is easily computed: it requires the determination of the unique root of a simple univariate equation (polynomial when p is integer) in a given interval. The construction can be used to accelerate algorithms for phi_p-optimal design and is illustrated on an example with A-optimal design.
Type de document :
Article dans une revue
Statistics and Probability Letters, Elsevier, 2013, 83 (12), pp.2721-2728. 〈10.1016/j.spl.2013.09.009〉
Liste complète des métadonnées

Littérature citée [23 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00802972
Contributeur : Luc Pronzato <>
Soumis le : mardi 10 septembre 2013 - 11:02:25
Dernière modification le : mercredi 4 juin 2014 - 17:26:26
Document(s) archivé(s) le : jeudi 6 avril 2017 - 16:54:33

Fichiers

Support_Phi_p-V3.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Luc Pronzato. A delimitation of the support of optimal designs for Kiefer's phi_p-class of criteria. Statistics and Probability Letters, Elsevier, 2013, 83 (12), pp.2721-2728. 〈10.1016/j.spl.2013.09.009〉. 〈hal-00802972v2〉

Partager

Métriques

Consultations de
la notice

226

Téléchargements du document

147